# SDR SWIA971630

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP CONTROL FAULT ILLUMINATED IN FLIGHT AND WOULD NOT RESET.  RETURNED TO LAX.  REPLACED FLAP CONTROL UNIT.  OPS CHECKS GOOD, SN ON 0057, SN OFF 0031.
